Ask a doctor

Will electronic facial muscle stimulation treatments or ultrasound treatments affect my restylane fillers?

I have had restylane fillers in my lips and also on my cheekbones, some time ago, but the effects are still there, gladly. But I have just signed up for a course of 6 treatments at my local beautician salon for a combination treatment of ultrasound and electronic muscle stimulation. I have already had 2 treatments and I am concerned that it might be reducing the restylane?

Doctor Answers (3)

Facial Treatments after Restylane

+1
I always suggest patients wait a week before having any deep facial massages or ultrasound or radio frequency procedure on the face after Restylane injections.


New York Dermatologist
5.0 out of 5 stars 33 reviews

Treatments affect restylane filler

+1
I generally find that treatments such as peels, microdermabrasion, lasers, ultrasound etc do not affect fillers such as Restylane and Juvederm. That said, I'd ideally wait at least 1-2 weeks (2 preferably), before doing a deeper treatment like ultrasound or deep facial massage.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 23 reviews

Electronic facial stimulation or ultrasound and Restylane

+1
Many patients will undergo various treatments while they have fillers such as IPL, radio frequency, ultrasound, etc. I have not found that these treatments negatively affect the fillers or make the Restylane go away any quicker as all of these are treating different layers of skin.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.